Bulletin of the Belgian Mathematical Society - Simon Stevin

New existence results on periodic solutions of nonautonomous second order Hamiltonian systems with $(q,p)$-Laplacian

Daniel Paşca and Zhiyong Wang

Full-text: Open access

Abstract

Some new existence theorems are obtained for periodic solutions of nonautonomous second order Hamiltonian systems with $(q,p)$-Laplacian by using the least action principle and the minimax methods.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 20, Number 1 (2013), 155-166.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1366306721

Digital Object Identifier
doi:10.36045/bbms/1366306721

Mathematical Reviews number (MathSciNet)
MR3082750

Zentralblatt MATH identifier
1276.34037

Keywords
Control functions Periodic solutions Hamiltonian systems with $(q,p)$-Laplacian The least action principle Saddle Point Theorem

Citation

Paşca, Daniel; Wang, Zhiyong. New existence results on periodic solutions of nonautonomous second order Hamiltonian systems with $(q,p)$-Laplacian. Bull. Belg. Math. Soc. Simon Stevin 20 (2013), no. 1, 155--166. doi:10.36045/bbms/1366306721. https://projecteuclid.org/euclid.bbms/1366306721


Export citation